Canonical heights on varieties with morphisms
Compositio Mathematica, Volume 89 (1993) no. 2, pp. 163-205.
@article{CM_1993__89_2_163_0,
     author = {Call, Gregory S. and Silverman, Joseph H.},
     title = {Canonical heights on varieties with morphisms},
     journal = {Compositio Mathematica},
     pages = {163--205},
     publisher = {Kluwer Academic Publishers},
     volume = {89},
     number = {2},
     year = {1993},
     mrnumber = {1255693},
     zbl = {0826.14015},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__89_2_163_0/}
}
TY  - JOUR
AU  - Call, Gregory S.
AU  - Silverman, Joseph H.
TI  - Canonical heights on varieties with morphisms
JO  - Compositio Mathematica
PY  - 1993
SP  - 163
EP  - 205
VL  - 89
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1993__89_2_163_0/
LA  - en
ID  - CM_1993__89_2_163_0
ER  - 
%0 Journal Article
%A Call, Gregory S.
%A Silverman, Joseph H.
%T Canonical heights on varieties with morphisms
%J Compositio Mathematica
%D 1993
%P 163-205
%V 89
%N 2
%I Kluwer Academic Publishers
%U http://www.numdam.org/item/CM_1993__89_2_163_0/
%G en
%F CM_1993__89_2_163_0
Call, Gregory S.; Silverman, Joseph H. Canonical heights on varieties with morphisms. Compositio Mathematica, Volume 89 (1993) no. 2, pp. 163-205. http://www.numdam.org/item/CM_1993__89_2_163_0/

1. Bosch, S., Lütkebohmert, W., and Raynaud, M.: Néron Models. Springer-Verlag, Berlin, (1990). | MR | Zbl

2. Call, G.: Variation of local heights on an algebraic family of abelian varieties. Théorie des Nombres, Berlin, (1989). | MR | Zbl

3. Call, G. and Silverman, J.: Computing canonical heights on K3 surfaces, in preparation.

4. Dem'Janenko, V.A.: An estimate of the remainder term in Tate's formula (Russian), Mat. Zametki 3 (1968) 271-278. | MR | Zbl

5. Dem'Janenko, V.A.: Rational points of a class of algebraic curves, AMS Translations (2) 66 (1968) 246-272. | Zbl

6. Green, W.: Heights in families of abelian varieties, Duke Math. J. 58 (1989) 617-632. | MR | Zbl

7. Hartshorne, R.: Algebraic Geometry, Springer-Verlag, New York, (1977). | MR | Zbl

8. Lang, S.: Fundamentals of Diophantine Geometry, New York, (1983). | MR | Zbl

9. Lang, S.: Number Theory III: Diophantine Geometry. Encycl. Math. Sci. v. 60, Springer-Verlag, Berlin, (1991). | MR | Zbl

10. Lewis, D.J.: Invariant sets of morphisms on projective and affine number spaces, J. Algebra 20 (1972) 419-434. | MR | Zbl

11. Manin, Ju.: The p-torsion of elliptic curves is uniformly bounded. Izv. Akad. Nauk. SSSR 33 (1969) 433-438. | MR | Zbl

12. Manin, Ju. and Zarhin, Ju.: Height on families of abelian varieties, Math. USSR Sbor. 18 (1972) 169-179. | Zbl

13. Narkiewicz, W.: On polynomial transformations in several variables, Acta Arith. 11 (1965) 163-168. | MR | Zbl

14. Néron, A.: Quasi-fonctions et hauteurs sur les variétés abéliennes, Annals of Math. 82 (1965) 249-331. | MR | Zbl

15. Silverman, J.H.: Heights and the specialization map for families of abelian varieties, J. Reine Angew. Math. 342 (1983) 197-211. | MR | Zbl

16. Silverman, J.H.: The Arithmetic of Elliptic Curves, Springer, New York, (1986). | MR | Zbl

17. Silverman, J.H.: Arithmetic distance functions and height functions in Diophantine geometry, Math. Ann. 279 (1987) 193-216. | MR | Zbl

18. Silverman, J.H.: Computing heights on elliptic curves, Math. Comp. 51 (1988) 339-358. | MR | Zbl

19. Silverman, J.H.: Rational points on K3 surfaces: A new canonical height, Invent. Math. 105 (1991) 347-373. | MR | Zbl

20. Silverman, J.H.: Variation of the canonical height on elliptic surfaces I: Three examples, J. Reine Angew. Math. 426 (1992) 151-178. | MR | Zbl

21. Tate, J.: Letter to J.-P. Serre, Oct. 1, (1979).

22. Tate, J.: Variation of the canonical height of a point depending on a parameter, Amer. J. Math. 105 (1983) 287-294. | MR | Zbl

23. Wehler, J.: K3-surfaces with Picard number 2, Arch. Math. 50 (1988) 73-82. | MR | Zbl

24. Wehler, J.: Hypersurfaces of the Flag Variety, Math. Zeit. 198 (1988) 21-38. | MR | Zbl

25. Zimmer, H.: On the difference of the Weil height and the Néron-Tate height, Math. Z. 174 (1976) 35-51. | MR | Zbl